Nonsupercompactness and the reduced measure algebra

Eric K. Douwen

Commentationes Mathematicae Universitatis Carolinae (1980)

  • Volume: 021, Issue: 3, page 507-512
  • ISSN: 0010-2628

How to cite


Douwen, Eric K.. "Nonsupercompactness and the reduced measure algebra." Commentationes Mathematicae Universitatis Carolinae 021.3 (1980): 507-512. <>.

author = {Douwen, Eric K.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {nonsupercompactness; reduced measure algebra; Stone space; n-supercompact spaces; separability; closed base; linked system of subsets},
language = {eng},
number = {3},
pages = {507-512},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Nonsupercompactness and the reduced measure algebra},
url = {},
volume = {021},
year = {1980},

AU - Douwen, Eric K.
TI - Nonsupercompactness and the reduced measure algebra
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1980
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 021
IS - 3
SP - 507
EP - 512
LA - eng
KW - nonsupercompactness; reduced measure algebra; Stone space; n-supercompact spaces; separability; closed base; linked system of subsets
UR -
ER -


  1. M. G. Bell, Not all compact spaces are supercompact, Gen. Top. Appl. 8 (1978), 151-155. (1978) MR0474199
  2. M. G. Bell, A cellular constraint in supercompact Hausdorff spaces, Can. J. Math. 30 (1978), 1144-1151. (1978) Zbl0367.54009MR0511552
  3. M. G. Bell, A first countable supercompact Hausdorff space with a closed G δ non-supercompact subspace, Coll. Math. (to appear). Zbl0474.54012MR0628178
  4. M. G. Bell J. van Mill, The compactness number of a compact topological space, Fund. Math. (to appear). MR0584490
  5. E. K. van Douwen, Density of compactifications, in 'Set theoretic topology', G. M. Reed (ed.). Academic Press, New York (1977), 97-110. (1977) Zbl0379.54006MR0442887
  6. E. K. van Douwen, Special bases for compact metrizable spaces, Fund. Math. (to appear). Zbl0497.54031MR0611760
  7. E. K. van Douwen J. van Mill, Supercompact spaces, Top. Appl. (to appear). 
  8. A. M. Gleason, Projective topological spaces, III, J. Math 2 2 (1958), 482-489. (1958) MR0121775
  9. J. de Groot, Supercompactness and superextensions, Contrib. to Extension Theory of Top. Struct. Symp. Berlin 1967, Deutscher Verlag Wiss., Berlin (1969), 89-90. (1967) 
  10. J. L. Kelley, General Topology, Van Nostr and Reinhold Cy., New York, 1955. (1955) Zbl0066.16604MR0070144
  11. J. van Mill C. F. Mills, On the character of supercompact topological spaces, Top. Proc. 3 (1978), 227-236. (1978) MR0540493
  12. J. van Mill C. F. Mills, Closed G δ subsets of supercompact Hausdorff spaces, Indag. Math. 41 (1979), 155-162. (1979) MR0535563
  13. C. F. Mills, A simpler proof that compact metric spaces are supercompact, Proc. AMS 73 (1979), 388-390. (1979) Zbl0401.54018MR0518526
  14. C. F. Mills, Compact topological groups are supercompact, Fund. Math. (to appear). 
  15. C. F. Mills J. van Mill, A nonsupercompact continuous image of a supercompact space, Houston J. Math. 5 (1979), 241-247. (1979) MR0546758
  16. M. Strok A. Szymański, Compact metric spaces have binary bases, Fund. Math. 89 (1975), 81-91. (1975) MR0383351
  17. A. Verbeck, Superextensions of topological spaces, Ph.D. dissertation, Univ. of Amsterdam, 1972, Mathematical Centre Tract 41, Amsterdam, 1972. (1972) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.